# SDR FDEA201606242136

- Difficulty date: June 24, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,387 hours, 16,061 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AES9310501
- Part serial: A2767
- Condition: Chafed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFTER ALL CHECKLISTS COMPLETED, WE HAD A GREEN BOX ON DU NR 3, BUT THEN, LANDING GEAR, BEGAN FLICKERING IN SIDE THE BOX  INTERMITTENTLY.  WE LOOKED AT THE LANDING GEAR SYNOPTIC.  THE LT GEAR INDICATED RED FOR UNSAFE.  WENT AROUND CYCLED GEAR FOR A NORMAL APPROACH AND LANDING.  DUPLICATED FAULT BY SHAKING DOWN HARNESS.  REPLACED LT GEAR SECONDARY DOWN AND LOCKED PROX SENSOR AND HARNESS ASSY PER AMM 32-61-15-4.  PERFORMED RTS PER AMM 31-61-15-741-802.  CK GOOD.  REMOVED PART SENSOR P/N IDENTIFIABLE P/N 8-636-01, S/N A2767.  A/C OK FOR SERVICE.
